# SDR HAIHEEA9325

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3892R
- Make and model: Bell 206L-1
- Aircraft serial: 45594
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Failed
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO ALTITUDE REPORTING. PERFORMED PRELIMINARY INSPECTION.  FOUND MAX POWER OUT TO BE 10 WATTS.  REPLACED CAVITY OSCILLATOR V101.  REPAIRED.  ADJUSTED FREQUENCY.  REPLACED DETERIORATED RESISTOR R477.  COOKED UNDER HEAT LAMP, VIBRATED, AND PUT IN FREEZER.  BENCH CHECK GOOD.
